MathSciNet Relay Station
MathSciNet bibliographic data
MR1646319 13D02 (14H99 14M05 14Q05)
Bermejo, Isabel; Gimenez, Philippe On Castelnuovo-Mumford regularity of projective curves. Proc. Amer. Math. Soc. 128 (2000), no. 5, 1293–1299.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement